# SDR HEEA966612

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 81141010010
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE TRANSMITTER DROPS TO ZERO PRESSURE.
